# SDR S2YA01002

- Difficulty date: January 19, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Condition: Inoperative
- Location: Mlg
- Part time: 16,605 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1900 - MKG-MKE - DURING APPROACH, THE CRWE SELECTED GEAR DOWN BUT DID ACHEIVE DOWN AND LOCKED.  THE CREW EMERGENCY HAND PUMPED THE GEAR DOWN AND GOT THREE GREEN.  JUST TO BE SURE THE CREW MADE A FLY-BY TO CONFIRM THE GEAR DOWN AND AN UNEVENTFUL LANDING IN MKE.  MAINTENANCE PINNED THE GEAR TO TAXI THE A/C.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE LANDING GEAR MOTOR.  MAINTENANCE CHECKED THE OPERATION AND THE RIGGING OF THE LANDING GEAR AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
